상세검색
최근 검색어 전체 삭제
다국어입력
즐겨찾기0
Journal of the Chungcheong Mathematical Society Volume 35, No. 3.jpg
KCI등재 학술저널

Einstein warped product manifolds with 3−dimensional fiber manifolds

In this paper, we consider the existence of nonconstant warping functions on a warped product manifold M = B ×f 2 F , where B is a q(> 2)−dimensional base manifold with a nonconstant scalar curvature SB (x) and F is a 3− dimensional fiber Einstein manifold and discuss that the resulting warped product manifold is an Einstein manifold, using the existence of the solution of some partial differential equation.

1. Introduction

2. Main results

References

로딩중